# SDR SWAA2022021052852

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SPOILER DELAMANATED IN ZONE 3 7' X 1' 2 INCHES I/B OF O/B EDGE AND 3' FWD OF TE ALSO- 6.5' X 1' 2 INCHES O/B OF I/B EDGE AND 3' FWD OF TE / R&R #12 SPOILER PER AMM 27-62-91. PERFORMED ADJUSTMENT PER AMM 27-62-00 AND TEST PER AMM 27-62-91POS#12 PN OFF; 113A4100-2 SN OFF; 002994PN ON; 113A4100-14 SN ON; 0357584( SAM 326 ATTACHED A1164175)
